# SDR AALA202501088862

- Difficulty date: January 8, 2025
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N433AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10511
- Aircraft time: 14,261 hours, 3,756 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT HAND OVER WING EMERGENCY DOOR COVER PROX SENSOR INOPERATIVE. REMOVED AND REPLACED PROXIMITY SENSOR TO RIGHT HAND OVER WING EMERGENCY DOOR COVER.
